English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/10042

Title: Mathematical and computational methods with applications in chemistry and physics
Author(s): Alonso Velázquez, Pedro
Hamilton, Ian P.
Vigo Aguiar, Jesús
Issue date: 2010
Publisher version: http://dx.doi.org/10.1007/s10910-010-9661-y
Citation: Journal of Mathematical Chemistry, 48(1), p. 95-97 (2010); doi:10.1007/s10910-010-9661-y
Format extent: p. 95-97
URI: http://hdl.handle.net/10651/10042
ISSN: 0259-9791
Local identifier: 20100524
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias